Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 221, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Oct 2, 2006, 8:17 PM CDT for Rock County, Wisconsin. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2006, 8:17 PM CDT (01:17 UTC)
- Expired
- Oct 2, 2006, 8:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Rock County, WI
The radar
The Milwaukee radar (KMKX), 55 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 1:53 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2498 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 030117 SVRMKX WIC105-030145- /O.NEW.KMKX.SV.W.0221.061003T0117Z-061003T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 817 PM CDT MON OCT 2 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ROCK COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 845 PM CDT * AT 814 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR EVANSVILLE...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... FOOTVILLE BY 825 PM CDT... JANESVILLE AND BELOIT BY 840 PM CDT... MILTON BY 845 PM CDT... THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4283 8935 4256 8936 4249 8877 4283 8879 $$ HENTZ
2 follow-up statements
000 WWUS53 KMKX 030119 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 820 PM CDT MON OCT 2 2006 WIC105-030145- /O.CON.KMKX.SV.W.0221.000000T0000Z-061003T0145Z/ ROCK WI- 820 PM CDT MON OCT 2 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR ROCK COUNTY... AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM EVANSVILLE TO ORFORDVILLE... OR ALONG A LINE EXTENDING FROM EVANSVILLE TO BRODHEAD...MOVING EAST AT 25 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... FOOTVILLE BY 825 PM CDT... HANOVER BY 830 PM CDT... INDIANFORD AND FULTON BY 835 PM CDT... AFTON BY 840 PM CDT... JANESVILLE...MILTON...TIFFANY AND SHOPIERE BY 845 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4283 8935 4256 8936 4249 8877 4283 8879 $$ MK
000 WWUS53 KMKX 030130 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 830 PM CDT MON OCT 2 2006 WIC105-030145- /O.CON.KMKX.SV.W.0221.000000T0000Z-061003T0145Z/ ROCK WI- 830 PM CDT MON OCT 2 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR ROCK COUNTY... AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FOOTVILLE TO 7 MILES SOUTH OF ORFORDVILLE...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF EVANSVILLE TO 8 MILES SOUTHEAST OF BRODHEAD...MOVING EAST AT 25 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... FULTON AND HANOVER BY 835 PM CDT... INDIANFORD BY 840 PM CDT... AFTON...JANESVILLE...BELOIT AND MILTON BY 845 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4283 8935 4256 8936 4249 8877 4283 8879 $$ MK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 2:56 PM CDT, 5 hours 21 minutes earlier.
Area forecast discussion, Oct 2, 2:56 PM CDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 256 PM CDT MON OCT 2 2006 .DISCUSSION...FORECAST FOCUS ON THUNDERSTORM TIMING OVERNIGHT AND NEXT ROUND OF THUNDERSTORMS TUESDAY. IN THE SHORT TERM...SEVERE WEATHER PARAMETERS COMING TOGETHER FOR SEVERE WEATHER ACROSS CWA THIS EVENING. VERY IMPRESSIVE MID LEVEL LAPSE RATES OVER 8 C/KM AHEAD OF 18 UNIT 500 MILLIBAR VORTICITY CENTER OVER NORTHERN IOWA...LIFTED INDICATES -5 TO -7 AND TOTAL TOTALS APPROACHING 60 SHOULD PRODUCE ELEVATED AND SOME SURFACE BASED SEVERE WEATHER STORMS THROUGH EARLY TONIGHT. RUC/NGM/NAM/GFS PROGS TAKE 500 MILLIBAR VORTICITY INTO SOUTHERN LOWER MICHIGAN BY 12Z TUESDAY. SO EXPECT CONVECTION TO WIND DOWN AFTER MIDNIGHT HOURS. THEN CLEARING SKIES AND VERY LIGHT LOW LEVEL WIND REGIME WILL ALLOW FOG FORMATION ESPECIALLY OVER SOUTH CENTRAL WISCONSIN. IN THE LONG TERM...ATTENTION TURNS TO BETTER POTENTIAL FOR SEVERE WEATHER TUESDAY. PROGS IN VERY GOOD AGREEMENT TRACKING LOW PRESSURE SYSTEM ALONG WARM FRONT INTO CWA WITH TIME. PROGS HAVE SLOWED MOVEMENT OF LOW FROM PREVIOUS RUNS. THUS NOW EXPECT AIRMASS TO DESTABILIZE FURTHER DURING THE DAY AS WARM FRONT PUSHES JUST NORTH OF CWA. PROGS INDICATE LIFTED INDEX VALUES APPROACHING -9 WITH SURFACE BASED CAPE AROUND 2000 J/KG AND FAVORABLE SHEAR VALUES. IF FRONT PUSHES NORTH OF CWA...THEN EXPECT LATE AFTERNOON AND EARLY NIGHTTIME SEVERE CONVECTION ORIGINATING FORM EASTERN IOWA AND SOUTHWEST WISCONSIN. HOWEVER IF TONIGHT/S CONVECTION KEEPS WARM FRONT OVER CWA FOR TUESDAY...SEVERE CONVECTION WILL CONCENTRATE ALONG FRONT AND COULD FIRE OFF EARLIER. IN THE LONG LONG TERM...PERIOD OF COOLER AND DRIER WEATHER FOLLOWS ENDING OF SHOWERS EARLY WEDNESDAY AS STRONG HIGH SETTLES OVER GREAT LAKES REGION. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && TZ
Hazardous weather outlook, Oct 2, 7:30 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 730 PM CDT MON OCT 2 2006 WIZ046-047-051-052-056>060-062>072-031100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 730 PM CDT MON OCT 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY AFTERNOON AND EVENING. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. LMZ643>646-665-031100- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 405 PM CDT MON OCT 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING...PRODUCING LARGE HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY AFTERNOON AND EVENING. SMALL CRAFT ADVISORY CONDITIONS MAY BE REACHED TUESDAY NIGHT...AND LAST THROUGH WEDNESDAY NIGHT. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. MBK WWW.WEATHER.GOV/MILWAUKEE
In the hours before
Local storm report, Oct 2, 7:22 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
722 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 6 E MCFARLAND 43.02N 89.18W
10/02/2006 DANE WI AMATEUR RADIO
1 FOOT DIAMETER TREE DOWN.
0650 PM HAIL BROWN DEER 43.17N 87.97W
10/02/2006 M0.50 INCH MILWAUKEE WI AMATEUR RADIO
&&
TZAJDELLocal storm report, Oct 2, 7:30 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
730 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL 5 NE EAST TROY 42.84N 88.33W
10/02/2006 M0.25 INCH WALWORTH WI AMATEUR RADIO
&&
TZAJDELLocal storm report, Oct 2, 7:37 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
737 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 1 NNW SUN PRAIRIE 43.20N 89.24W
10/02/2006 M0.75 INCH DANE WI TRAINED SPOTTER
0737 PM HAIL UNION GROVE 42.68N 88.05W
10/02/2006 E0.88 INCH RACINE WI TRAINED SPOTTER
&&
PJSLocal storm report, Oct 2, 7:40 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
740 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 1 NW WESTFIELD 43.89N 89.51W
10/02/2006 M1.00 INCH MARQUETTE WI FIRE DEPT/RESCUE
0439 PM HAIL 2 E WESTFIELD 43.88N 89.45W
10/02/2006 E0.75 INCH MARQUETTE WI LAW ENFORCEMENT
TREEES DOWN IN WESTFIELD
0442 PM HAIL 5 SW WESTFIELD 43.83N 89.57W
10/02/2006 E0.88 INCH MARQUETTE WI TRAINED SPOTTER
0445 PM HAIL WSW WESTFIELD 43.88N 89.49W
10/02/2006 M0.88 INCH MARQUETTE WI TRAINED SPOTTER
0452 PM HAIL 2 W KINGSTON 43.69N 89.17W
10/02/2006 E0.75 INCH GREEN LAKE WI TRAINED SPOTTER
RELAYED THROUGH COUNTY SHERIFF
0500 PM TSTM WND GST 4 NE PARDEEVILLE 43.58N 89.24W
10/02/2006 E55.00 MPH COLUMBIA WI TRAINED SPOTTER
STORM SPOTTER REPORTING 50-55 MPH WINDS
0506 PM TSTM WND GST 4 NW FRIESLAND 43.63N 89.12W
10/02/2006 E70.00 MPH COLUMBIA WI TRAINED SPOTTER
TRAINED SPOTTER IN RURAL NORTHEAST COLUMBIA COUNTY
REPORTING SUSTAINED 60 MPH WIND WITH GUSTS TO 70 MPH.
WINDS RIPPED A ROOF OFF OF A TIN BUILDING.
0509 PM HAIL 4 N CAMBRIA 43.60N 89.11W
10/02/2006 E0.88 INCH COLUMBIA WI TRAINED SPOTTER
0509 PM HAIL KINGSTON 43.69N 89.13W
10/02/2006 E0.75 INCH GREEN LAKE WI TRAINED SPOTTER
0516 PM HAIL 1 SW OXFORD 43.77N 89.58W
10/02/2006 M0.50 INCH MARQUETTE WI FIRE DEPT/RESCUE
0517 PM HAIL RANDOLPH 43.54N 89.00W
10/02/2006 M0.50 INCH DODGE WI TRAINED SPOTTER
0517 PM HAIL KINGSTON 43.69N 89.13W
10/02/2006 E0.75 INCH GREEN LAKE WI EMERGENCY MNGR
0520 PM HAIL RANDOLPH 43.54N 89.00W
10/02/2006 M0.88 INCH DODGE WI TRAINED SPOTTER
0521 PM HAIL 1 S PACKWAUKEE 43.75N 89.46W
10/02/2006 M0.50 INCH MARQUETTE WI TRAINED SPOTTER
0521 PM HAIL FOX LAKE 43.56N 88.91W
10/02/2006 M0.88 INCH DODGE WI TRAINED SPOTTER
ESTIMATED 45 MPH WINDS...NICKEL SIZE HAIL COVERING GROUND
0533 PM HAIL JANESVILLE 42.68N 89.02W
10/02/2006 M0.50 INCH ROCK WI TRAINED SPOTTER
0534 PM TSTM WND GST BURNETT 43.50N 88.71W
10/02/2006 E50.00 MPH DODGE WI TRAINED SPOTTER
0542 PM HAIL 2 SW CLYMAN 43.29N 88.75W
10/02/2006 M1.25 INCH DODGE WI TRAINED SPOTTER
0545 PM TSTM WND DMG FOND DU LAC 43.77N 88.45W
10/02/2006 FOND DU LAC WI PUBLIC
SEVERAL REPORTS OF TREES DOWN IN FOND DU LAC COUNTY
0556 PM HAIL MILTON 42.78N 88.95W
10/02/2006 M0.50 INCH ROCK WI TRAINED SPOTTER
0602 PM TSTM WND DMG 7 N PARDEEVILLE 43.64N 89.30W
10/02/2006 COLUMBIA WI LAW ENFORCEMENT
TREES REPORTED DOWN BY COLUBMIA COUNTY SHERIFF...7 MI
NORTH...15 MI NORTHEAST...AND 8 MI EAST OF PARDEEVILLE.
0602 PM HAIL 2 S CLYMAN 43.28N 88.72W
10/02/2006 E0.75 INCH DODGE WI TRAINED SPOTTER
0602 PM HAIL JEFFERSON 43.01N 88.81W
10/02/2006 M0.25 INCH JEFFERSON WI NWS EMPLOYEE
0602 PM HAIL 1 SW WATERTOWN 43.18N 88.74W
10/02/2006 M0.50 INCH JEFFERSON WI TRAINED SPOTTER
SPOTTER REPORTS 0.58 INCHES OF RAIN HAS FALLEN SINCE 545
PM. ALSO REPORTED 42 MPH WIND GUST.
0602 PM HAIL 2 SSW JOHNSON CREEK 43.05N 88.79W
10/02/2006 M0.50 INCH JEFFERSON WI TRAINED SPOTTER
0610 PM TSTM WND DMG WAYNE 43.51N 88.32W
10/02/2006 WASHINGTON WI LAW ENFORCEMENT
TREES DOWN
0633 PM HAIL 1 SW PALMYRA 42.87N 88.60W
10/02/2006 M0.75 INCH JEFFERSON WI NWS EMPLOYEE
0633 PM HAIL 3 SE PALMYRA 42.85N 88.55W
10/02/2006 M0.50 INCH JEFFERSON WI NWS EMPLOYEE
65 MPH ESTIMATED WIND GUSTS
0633 PM HAIL 4 E EAST BRISTOL 43.27N 89.07W
10/02/2006 E0.75 INCH DANE WI PUBLIC
0645 PM HAIL 1 NNW SUN PRAIRIE 43.20N 89.24W
10/02/2006 M0.75 INCH DANE WI TRAINED SPOTTER
0645 PM HAIL 2 SE SULLIVAN 42.99N 88.56W
10/02/2006 M0.75 INCH JEFFERSON WI OFFICIAL NWS OBS
0650 PM HAIL BROWN DEER 43.17N 87.97W
10/02/2006 M0.50 INCH MILWAUKEE WI AMATEUR RADIO
0652 PM HAIL PARDEEVILLE 43.53N 89.30W
10/02/2006 E1.00 INCH COLUMBIA WI PUBLIC
0652 PM HAIL LAKE MILLS 43.07N 88.91W
10/02/2006 M1.00 INCH JEFFERSON WI NWS EMPLOYEE
0700 PM TSTM WND DMG 6 E MCFARLAND 43.02N 89.18W
10/02/2006 DANE WI AMATEUR RADIO
1 FOOT DIAMETER TREE DOWN.
0721 PM HAIL 5 NE EAST TROY 42.84N 88.33W
10/02/2006 M0.25 INCH WALWORTH WI AMATEUR RADIO
0737 PM HAIL UNION GROVE 42.68N 88.05W
10/02/2006 E0.88 INCH RACINE WI TRAINED SPOTTER
&&
PJSSpecial weather statement, Oct 2, 7:51 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 751 PM CDT MON OCT 2 2006 WIZ046-047-051-052-056>060-062>072-030200- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 751 PM CDT MON OCT 2 2006 ...SEVERE THUNDERSTORM WATCH UNTIL 9 PM FROM THE WISCONSIN DELLS TO MAZOMANIE TO MONROE AND EASTWARD... NUMEROUS STRONG THUNDERSTORMS EXTEND FROM AROUND MARKESAN TO MADISON AND NEW GLARUS...EAST TO LAKE GENEVA...RACINE AND KENOSHA. THE STRONG THUNDERSTORMS WERE MOVING TO THE EAST AT 40 MPH AND WILL CONTINUE TO AFFECT MUCH OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGH THE LATE EVENING. STRONG THUNDERSTORMS WILL AFFECT THE BEAVER DAM...JEFFERSON... WAUKESHA...MILWAUKEE...RACINE...JANESVILLE AND KENOSHA AREAS. HAIL TO ONE HALF INCH AND WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE THUNDERSTORMS. SHOULD THE THUNDERSTORMS INCREASE IN INTENSITY...THEN A SEVERE THUNDERSTORM WARNING MAY BE ISSUED. HEAVY RAINFALL IS ALSO LIKELY THIS EVENING RESULTED IN MINOR STREET AND RURAL FLOODING. MBK
Local storm report, Oct 2, 8:07 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
807 PM CDT MON OCT 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL CLINTON 42.56N 88.87W
10/02/2006 M0.50 INCH ROCK WI TRAINED SPOTTER
&&
PJSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 7:14 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 46 min |
| Oct 2, 7:47 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 28 min |
| Oct 2, 7:56 PM CDT | Special Marine Warning | MKX | 64 min | |
| Oct 2, 7:57 PM CDT | Severe Thunderstorm Warning | MKX | Green | 31 min |
| Oct 2, 8:00 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 16 min |
| Oct 3, 10:54 AM CDT | Flash Flood Watch | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Jefferson and 9 more | 11 hr |
| Oct 3, 6:49 PM CDT | Dense Fog Advisory | MKX | Ozaukee, Sheboygan | 5 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.